# SDR UALA2011062403125

- Difficulty date: June 23, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,063 hours, 13,868 cycles
- Engine: Pwa PW4060
- System (JASC): 2140 · Heating System
- Part: Relay
- Condition: Faulted
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'FWD CARGO OVHT' DISPLAYED.  FWD CARGO OVERHEAT LIGHT ON OVERHEAD PANEL WAS FLICKERING ON AND OFF.  FWD PIT TEMP NORMAL REPLACED CARGO OVERHEAT RELAY K231, NO MESSAGE OR OVERHEAT LIGHT DISPLAYED.
